MathSciNet Relay Station
MathSciNet bibliographic data
MR369175 05C99
Kotzig, Anton; Rosa, Alexander Decomposition of complete graphs into isomorphic factors with a given diameter. Bull. London Math. Soc. 7 (1975), 51–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement